Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 681-695
http://dx.doi.org/10.1155/S0161171292000905

Some topologies on the set of lattice regular measures

Long Island University, Brooklyn, New York 11201, USA

Received 20 December 1989; Revised 27 November 1990

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Panagiotis D. Stratigos, “Some topologies on the set of lattice regular measures,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 681-695, 1992. https://doi.org/10.1155/S0161171292000905.